Cookies?
Library Header Image
LSE Research Online LSE Library Services

Convex duality for Epstein-Zin stochastic differential utility

Matoussi, Anis and Xing, Hao (2018) Convex duality for Epstein-Zin stochastic differential utility. Mathematical Finance, 28 (4). pp. 991-1019. ISSN 0960-1627

[img] Text - Accepted Version
Repository staff only until 1 October 2020.

Download (555kB) | Request a copy
Identification Number: 10.1111/mafi.12168

Abstract

This paper introduces a dual problem to study a continuous-time consumption and investment problem with incomplete markets and Epstein-Zin stochastic differential utilities. Duality between the primal and dual problems is established. Consequently, the optimal strategy of this consumption and investment problem is identified without assuming several technical conditions on market models, utility specifications, and agent’s admissible strategies. Meanwhile, the minimizer of the dual problem is identified as the utility gradient of the primal value and is economically interpreted as the “least favorable" completion of the market

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/(IS...
Additional Information: © 2017 Wiley Periodicals
Divisions: Statistics
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 27 Jun 2017 15:03
Last Modified: 09 Jul 2019 14:33
Projects: ANR‐15‐CE05‐0024
Funders: French National Research Agency
URI: http://eprints.lse.ac.uk/id/eprint/82519

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics